# SDR ASAA2013051094780

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 21,992 hours, 6,674 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS WORN.  ACFT GROUNDED.  NR 1 ENGINE R & R FAN BLADE SHIMS IAW T/C 78472002.
